Author Topic: need support  (Read 3218 times)

[Buddie]

need support
« on: November 19, 2013, 09:03:52 pm »
I;m 20 mts out from my last benzo.
I have pretty much had the vibrations( feels like butterfly's) in my legs and feet and hands,  It makes my arms and legs so fatigued.
It got better ,still there but better. Then on Oct 15 It came back with a vengeance.
My sleep was better then... wham.
My legs are so restless again also.  I really can't take any more.  I can't go no for 2 more years like this,
Has anyone had this happen this far out this long get better?


I will give it some time and see a natural DR first then if that doesn't help I don't see any other choice but to go back on.
I get no sleep and no quality of life .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need support
« Reply #1 on: November 20, 2013, 12:52:57 am »
I'm sorry that u are so miserable robin. I am not that far out from my jump, but I can imagine that u would feel ripped off!
             U are healing though. Otherwise u wouldn't have had some improvements before.
      Hang in there . It will get better! Don't let that old benzo brain trick u! Fight back!   
              Big hugs     [...]
« Last Edit: November 20, 2013, 02:52:23 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need support
« Reply #2 on: November 20, 2013, 02:47:37 am »
Thanks [...]......Hope others will respone. I really am afraid and confused. I don't want to reinstate after so long, but I  can't keep suffering.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need support
« Reply #3 on: November 20, 2013, 02:57:02 am »
I know, suffering gets exhausting after so long! It literally wears us out! Is there something u can do that's nice for yourself? I went and had a pedicure a couple of weeks ago! It was such a spoil. And I now have lovely feet! If I do say so myself!  ;) maybe u could do something like that for yourself...?
 Or have u got any interests? Can u garden, or embroider or cook? Something . Anything to give u a lift!
              Just some ideas.          xxoo [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need support
« Reply #4 on: November 20, 2013, 03:15:49 am »
Hi robbin,

Sorry to hear that you're going through such difficulty :( I just wanted to let you know that I have seen a lot of people come through here who were still suffering at 19 months, and improved a lot in the year or so after that. It can get better. The fact that you were better and are now worse again really makes me think you'll improve again, and it might not take long. I know how frustrating this is; I'm 7 months out, right now I'm fine, but a month or two ago I was miserable, and who knows how I'll feel next week. :-/ We'll get through it, though!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need support
« Reply #5 on: November 20, 2013, 03:18:28 am »
robbin,

I am sorry that you are feeling so bad. We just getting exhausted from trying to get well. I will never be able to explain to anyone except others in w/d how stinking hard this is and how all of you have worked so hard to get where you are. Hang in there robbin. It will get better. You have to believe that.

Pulling for you in Colorado :smitten: :smitten: :smitten: :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need support
« Reply #6 on: November 20, 2013, 03:42:19 am »
I'm so very tired.  I try to eat well when my stomach lets me., the burning lips and stomach and restless legs leave me so tired and depressed.  I hope that this gets better soon , very soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need support
« Reply #7 on: November 20, 2013, 04:48:41 am »
Robin,
Did you tried to take Magnesium?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need support
« Reply #8 on: November 20, 2013, 04:56:44 am »
[...]....I was taking liquid magnesium gly, but the manufacture is restructuring it, so Its on back order.

 I have an absorption problem and the pills just don't work.  I defiantly have gotton worse being without. I'm taking pills and
I am opening the capsules and try and mix with water, but sill doesn't work very well.
I also can't absorb foods and foods pass through me in about 10 hrs. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need support
« Reply #9 on: November 20, 2013, 05:03:41 am »
Hi Robin,
I completed a direct taper off of Ativan in June. It took 2 years. On my fourth month off I started to get pretty heavy duty sympoms. At five months they were worse and now they are letting up again but it was scary. All that to say, it gets better. It will get better. I found the book Benzo-Wise to be a life saver. Have you read it?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.